The Annals of Mathematical Statistics

Identifiability of Mixtures

Henry Teicher

Full-text: Open access

Abstract

The class of mixtures of a one-parameter additively-closed family of distributions is proved identifiable. A condition for a class of scale parameter mixtures to be identifiable is indicated and applications to Type III and uniform distributions are made.

Article information

Source
Ann. Math. Statist., Volume 32, Number 1 (1961), 244-248.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705155

Digital Object Identifier
doi:10.1214/aoms/1177705155

Mathematical Reviews number (MathSciNet)
MR120677

Zentralblatt MATH identifier
0146.39302

JSTOR
links.jstor.org

Citation

Teicher, Henry. Identifiability of Mixtures. Ann. Math. Statist. 32 (1961), no. 1, 244--248. doi:10.1214/aoms/1177705155. https://projecteuclid.org/euclid.aoms/1177705155


Export citation